# SDR SWAA2022070723263

- Difficulty date: June 27, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERG EXIT LIGHTS INOP / [01] R&R BATTERY PACK AND OPS CK GOOD AS PER AMM 33-51-06;[02] . THOMAS WIGGINS (TECHNICIAN); 30-JUN-2022 14:30 UTC9 R&R BATTERY PACK AND OPS CK GOOD AS PER AMM 33-51-06;[03] C/W
